# SDR AALA201910119009

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 60,775 hours, 25,000 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Part serial: B18161
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW REPORTED SMOKE COMING FROM NUMBER 1 MAIN LANDING GEAR BRAKE. FOUND FLUID LEAKAGE FROM BRAKE ASSEMBLY. REMOVED AND REPLACED #1 BRAKE IAW AMM 32-41-41-401. BRAKE OPS CHECKS NORMAL WITH NO LEAKS NOTED. A/C OK FOR SERVICE.
